Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had total knee replacement. Taking panadiene forte and stifrol. Feeling uneasiness in legs . Advise?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I have had total knee replacement in both legs one 2years ago the other 4months, I am still taking panadeine forte at night. During the day things are fine, but at night my legs give me hell. Its not really pain just can't settle. I also take Stifrol for restless legs. I feel ilike I am going crasy
Posted Mon, 24 Jun 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 1 hour later

Thanks for writing to us

I am Dr Vaibhav Gandhi, I am an Orthopedic surgeon and knee specialist.
I have studied your case.

Persistent pain after knee joint replacement may be due to improper implant positioning or there can be infection .
You need to take X-ray of knee and do blood test to rule out infection.
Your doctor should have advised knee strengthening exercises so continue those exercises.

At age of 64 there must be osteoporosis so continue your calcium with Vit-D supplement. Along with that take methylcobalamine after checking your Vit B12 levels in blood.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor